| Medical Device Problem Codes |
Defective Device (2588); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
Event or Problem Description
It has been reported that an nrg transseptal needle was selected for atrial fibrillation (a fib) ablation.During the procedure, the nrg needle was advanced 2 cm from the tip of dilator.When retracting sheath and dilator together to expose nrg needle, its tip would not move past the tip of the dilator.Thus, when the nrg needle was removed from the dilator, it was noted to have its tip damaged, its distal end was strip off.The needle was then replaced, non-boston scientific needle was used, and the procedure was completed successfully.No patient complications were reported.The device is not returning as discarded in facility.No other issues were noted.
Additional Manufacturer Narrative
The nrg needle was not returned for analysis.However, based on the media provided, the reported allegation for coating issue was confirmed.Thus, a supplemental mdr is being filed.
Event or Problem Description